Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 428976, 8 pages
http://dx.doi.org/10.1155/2011/428976
Research Article

A New Oscillation Criterion for Forced Second-Order Quasilinear Differential Equations

Department of Mathematics, Jining University, Qufu 273155, China

Received 17 February 2011; Accepted 23 March 2011

Academic Editor: M. De la Sen

Copyright © 2011 Shao Jing. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W.-T. Li and S. S. Cheng, “An oscillation criterion for nonhomogeneous half-linear differential equations,” Applied Mathematics Letters, vol. 15, no. 3, pp. 259–263, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. Q. Yang, “Interval oscillation criteria for a forced second order nonlinear ordinary differential equations with oscillatory potential,” Applied Mathematics and Computation, vol. 135, no. 1, pp. 49–64, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. D. Çakmak and A. Tiryaki, “Oscillation criteria for certain forced second-order nonlinear differential equations,” Applied Mathematics Letters, vol. 17, no. 3, pp. 275–279, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Z. Zheng and F. Meng, “Oscillation criteria for forced second-order quasi-linear differential equations,” Mathematical and Computer Modelling, vol. 45, no. 1-2, pp. 215–220, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. Jaros and T. Kusano, “A Picone type identity for second order half-linear differential equations,” Acta Mathematica Universitatis Comenianae, vol. 68, no. 1, pp. 137–151, 1999. View at Google Scholar · View at Zentralblatt MATH
  6. J. Jaros, T. Kusano, and N. Yoshida, “Generalized Picone's formula and forced oscillations in quasilinear differential equations of the second order,” Archivum Mathematicum, vol. 38, no. 1, pp. 53–59, 2002. View at Google Scholar · View at Zentralblatt MATH
  7. A. Elbert, “A half-linear second order differential equation,” in Qualitative Theory of Differential Equations, Vol. I, II (Szeged, 1979), vol. 30, pp. 153–180, North-Holland, Amsterdam, The Netherlands, 1981. View at Google Scholar · View at Zentralblatt MATH
  8. J. V. Manojlović, “Oscillation criteria for second-order half-linear differential equations,” Mathematical and Computer Modelling, vol. 30, no. 5-6, pp. 109–119, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. B. Ayanlar and A. Tiryaki, “Oscillation theorems for nonlinear second-order differential equations,” Computers & Mathematics with Applications, vol. 44, no. 3-4, pp. 529–538, 2002. View at Publisher · View at Google Scholar
  10. O. Došlý and P. Rehak, Half-Linear Differential Equations, vol. 202 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2005.
  11. H. J. Li and C. C. Yeh, “Sturmian comparison theorem for half-linear second-order differential equations,” Proceedings of the Royal Society of Edinburgh. Section A, vol. 125, no. 6, pp. 1193–1204, 1995. View at Google Scholar · View at Zentralblatt MATH
  12. J. S. W. Wong, “Oscillation criteria for a forced second-order linear differential equation,” Journal of Mathematical Analysis and Applications, vol. 231, no. 1, pp. 235–240, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. V. Komkov, “A generalization of Leighton's variational theorem,” Applicable Analysis, vol. 2, pp. 377–383, 1972. View at Publisher · View at Google Scholar
  14. G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, Cambridge Mathematical Library, Cambridge University Press, Cambridge, UK, 1988.